Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe headaches, involuntary head shaking, dropping things easily, frequent stools. Treatment?

Hi, I have been suffering from severe headaches , painkillers have not helped. I have developed an involuntary shake of my head (not present all the time), I have lost strength (ie can no longer open jars etc), I often drop things which is not normal for me and I sometimes have great difficulty writing. I m worried that something is wrong and my work as a carer is being affected now. Also, I m not sure if its relevant but I have been passing stools a lot more frequently (about 5 times a day). Thank you.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Severe headaches, drops and and headaches resisting normal pain killers could be an indication of intracranial hypertension or focal neurologic symptoms. The ideal is for you to have a brain scan first to rule out all these. Then a proper neurologic consultation might help. An early brain CT scan is a key diagnostic tool.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor